Центр научного сотрудничества "Интерактив плюс"
info@interactive-plus.ru
8-800-775-0902
+7 (8352) 222-490
2130122532
Центр научного сотрудничества «Интерактив плюс»
RU
428005
Чувашская Республика
г.Чебоксары
ул.Гражданская, д.75
428005, Россия, Чувашская Республика, г. Чебоксары, улица Гражданская, дом 75
8-800-775-0902
+7 (8352) 222-490
RU
428005
Чувашская Республика
г.Чебоксары
ул.Гражданская, д.75
56.125001
47.208966

Axiomatic of Ferma’s problem

DOI: 10.21661/r-114657
Open Access
International academic journal «Science in figures»
Creative commons logo
Published in:
International academic journal «Science in figures»
Author:
Amelent A.E.1
Publication date:
25.11.2016
Work direction:
[01.00.00] Физико-математические науки
Rating:
Article accesses:
1026
1 FSBEI of HE "Bauman Moscow State Technical University"
Bibliographical description:
Amelent A. E. Axiomatic of Ferma’s problem [Текст] / A. E. Amelent // Science in figures. — 2016. — № 1. — С. 25–27. — ISSN 2500-1353.

  • {{ trans.метаданные }}
  • {{ trans.полный_текст }}
  • {{ trans.метрики }}

Comments({{ comments.length }})

When adding a comment stipulate:
  • the relevance of the published material;
  • general estimation (originality and relevance of the topic, completeness, depth, comprehensiveness of topic disclosure, consistency, coherence, evidence, structural ordering, nature and the accuracy of the examples, illustrative material, the credibility of the conclusions;
  • disadvantages, shortcomings;
  • questions and wishes to author.